# SDR SIMA200316903

- Difficulty date: June 14, 2003
- Submitted: July 10, 2003
- Operation: Air carrier
- Aircraft: N710TB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145224
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, THE CARGO DOOR SILL WAS FOUND TO BE CORRODED BELOW SRM LIMITS BETWEEN FRAMES 65-67.  REMOVED EXISTING SILL.  CLEANED AND TREATED THE AREA.  INSTALLED NEW SILL IAW EMB SRM, SRM EMB 145/1142 REV 22, CHAPTERS 51-40-02 AND 51-20-03.  (M)
